# SDR DALA2016062804964

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED APPROXIMATELY .125" AROUND FASTENER HEAD AT STA 1095 JUST ABOVE LONGERON 14L.  VERIFIED BY EDDY CURRENT.  REPAIR 4H FUSELAGE SKIN CRACK IAW ER/A 545686-14, REV ORIGINAL.  ASSOCIATED ER/A 54-568614 ADDED FOR AC 9578.
